Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Courtney Gapac

1St Week On Accutane, Serious Side Effects?

I'm on the 4th day of my treatment, taking 30mg twice a day. The first three days, I had no side effects. I didn't always take the pill with food/glass of water either. Still no side effects.

This morning at 9:30, I had a regular-sized breakfast and took my pill right after. I got a headache about an hour or two later, but it was after I'd taken a nap and it went away after a cup of coffee and two Excedrin.

Then, I started to feel nauseous. It's 3pm and I haven't eaten since breakfast, so I thought maybe I was just hungry but my stomach is so achy that I haven't tried to eat. My mouth is dry, so the nausea could be from dehydration I suppose. Stomach problems are fairly common with me when taking strong antibiotics, so that's not my main concern. But it will definitely suck if I have to deal with that for my entire treatment.

About a half hour ago, I started feeling slight dizziness. It's only when I'm standing up or moving. When I'm sitting, I'm fine except for the nausea.

I re-checked my user's guide for the side effects and I also feel drowsy, but I didn't sleep well last night. My vision is slightly blurry, how it is when I'm very tired and need to sleep. And I also had slight ringing in my ears, only briefly. These three things are listed as serious side effects.

My dermatologist is very, very careful. She has taken me off other acne antibiotics before at the mere suspicion of a side effect. I wanted to ask here first before I call her.

Should I stop taking it, or wait it out a few days? Is it too early for these side effects to show up? Maybe it's just a coincidence, and I really do just need to eat and take a nap. I will try that now.

Reply soon, please. Thanks.

Share this post


Link to post
Share on other sites

Maybe you could reduce your dose to only one pill a day or stop taking until you talk to your doctor. Call her on Monday or as soon as possible. Those side effects are on the serious list, and you should get the doctor's opinion.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×